# SDR CA190730021

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 16,419 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Absorber
- Part number: 350A51200520
- Condition: Failed
- Location: Engine
- Part time: 228 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAINT WAS FOUND MISSING ON PART OF THE SHORT SHAFT ATTACHED TO THE ENGINE, SUSPECTED CONTACT WITH FIREWALL. SHAFT INSPECTED AND FOUND SERVICEABLE, PAINT TOUCHED UP. SHOCK ABSORBER MOUNTS FOUND TO BE VERY WEAK ALLOWING THE BACK OF THE ENGINE TO SWAY BACK AND FORTH DURING GROUND RUN AND SHAFT DYNAMIC BALANCE CHECK. REPLACED SHOCK ABSORBER MOUNTS AND THE ENGINE MOVEMENT AND SHAFT DYNAMIC BALANCE DECREASED SIGNIFICANTLY. FLIGHT CARRIED OUT AND NO INDICATIONS OF CONTACT TO THE SHAFT. (TC# 20190730021)
